# SDR UPS805090

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 5769581
- Condition: Crack
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING INBD SLOT PANEL HAS 1 INCH LONG CRACK ON TOP SIDE.  REPLACED SLOT PANEL PER MM 27-80-01.
